# SDR 95ZZZX6824

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3734M
- Make and model: Beech 76
- Aircraft serial: ME366
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: B003062
- Condition: Mislabeled
- Location: Terminals
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE WIRING TERMINALS HAVE INCORRECT DECAL LABELING.  THE DECAL IS INSTALLED 180 DEGREES OFF.  THIS CAUSES THE BUS, FIELD, GROUND, AND PARALLEL WIRE TERMINALS TO BE INCORRECTLY LABELED.
